| Model Number |
RFX058-125-08 |
| Medical Device Problem Codes |
Material Integrity Problem (2978); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that during aneurysm surgery, when pushing the intermediate catheter to go upper, it felt astringent and difficult to push go upper.After withdrawing it from the body, it was found that the tip was not coated.It was replaced with another catheter and the operation ended successfully.The catheter was flushed as indicated in the ifu.The device and any accessories were prepared as indicated in the ifu.No patient symptoms or further complications were reported as a result of this event.The patient was undergoing aneurysm embolization surgery.It was noted the patient's vessel tortuosity was moderate.The access vessel was the femoral artery with a diameter of 5.7mm.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received that no coating remains in the patient.
Additional Manufacturer Narrative
H3: product analysis of (b)(4), lot no: b391346 found no damages or irregularities with the navien hub.No bent or kink was found with catheter body.No damages or irregularities were found with the navien distal tip.No other anomalies were observed.The navien total and usable lengths were measured to be within specification.The navien was flushed, water exited from the distal tip.An in-house 0.051¿ mandrel was inserted into the navien distal tip without any issue.No issues were encountered during testing.Based on the device analysis and reported information, the customer¿s report of ¿catheter resistance ¿could not be confirmed and the root cause could not be determined.No defect was found with the returned navien catheter.No resistance was observed during testing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.